# SDR 95FDEA00495

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800218
- Condition: Damaged
- Location: Bs 177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RADOME, FOUND DAMAGE TO SKIN AT BS 177 WL 242 RBL 10 TO LBL 9.  REMOVED AND REPLACED SKIN AT BS 177  WL 242 RBL 10 TO LBL 9.
